메뉴 건너뛰기




Volumn 18, Issue 4, 1997, Pages 510-522

The Number of Permutations with Exactly r 132-Subsequences Is P-Recursive in the Size!

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000437048     PISSN: 01968858     EISSN: None     Source Type: Journal    
DOI: 10.1006/aama.1997.0528     Document Type: Article
Times cited : (25)

References (11)
  • 1
    • 25944457127 scopus 로고    scopus 로고
    • Permutations with one or two 132-subsequences
    • M. Bóna, Permutations with one or two 132-subsequences, Discr. Math.
    • Discr. Math.
    • Bóna, M.1
  • 2
    • 4243546551 scopus 로고    scopus 로고
    • Permutations avoiding certain patterns; The case of length 4 and generalizations
    • M. Bóna, Permutations avoiding certain patterns; The case of length 4 and generalizations, Discr. Math.
    • Discr. Math.
    • Bóna, M.1
  • 4
  • 5
    • 0001363286 scopus 로고    scopus 로고
    • The number of permutations containing exactly one increasing subsequence of length 3
    • Noonan J. The number of permutations containing exactly one increasing subsequence of length 3. Discr. Math. 152:1996;307-313.
    • (1996) Discr. Math. , vol.152 , pp. 307-313
    • Noonan, J.1
  • 9
    • 0040889446 scopus 로고    scopus 로고
    • H. Wilf, R. Stanley
    • H. Wilf, R. Stanley.
  • 10
    • 0030527058 scopus 로고    scopus 로고
    • The enumeration of permutations with a prescribed number of "forbidden" subsequences
    • Noonan J., Zeilberger D. The enumeration of permutations with a prescribed number of "forbidden" subsequences. Adv. in Appl. Math. 17:1996;381-407.
    • (1996) Adv. in Appl. Math. , vol.17 , pp. 381-407
    • Noonan, J.1    Zeilberger, D.2
  • 11
    • 0001601404 scopus 로고
    • Holonomic systems for special functions
    • Zeilberger D. Holonomic systems for special functions. J. Comput. Appl. Math. 32:1990;321-368.
    • (1990) J. Comput. Appl. Math. , vol.32 , pp. 321-368
    • Zeilberger, D.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.